# SDR CA980525002

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-82
- Engine: Pwa JT8D7B
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: AE2321100200
- Condition: Broken
- Location: Cargo Door
- Part time: 4,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN CARGO DOOR UPPER AFT HINGE BROKEN AT 7 SEGMENTS, REPLACED.  PART TC:  3,211.
